# SDR AALA202510223575

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 30,751 hours, 13,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH RIGHT HAND INBOARD AND LEFT HAND INBOARD SEAT FLASHLIGHT INOPERATIVE.  REPLACED BOTH RIGHT HAND (AALA202510203575) AND LEFT HAND (AALA202510224338) FLASHLIGHT BATTERIES AS REQUIRED. PER AMM 25-60-00. OPERATIONAL CHECK GOOD.
